MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS EA FIBER OPTIC; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS EA FIBER OPTIC; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2092
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in a photoselective vaporization of the prostate (pvp) procedure, the beam was altered and not inclined from the beginning of the procedure.Another fiber was used to complete the procedure.There was no impact on the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Visual analysis found the fiber tip to be in good condition.The glass cap did not exhibit any signs of devitrification or detritus.There was no damage observed to the tip.The fiber was functionally tested with helium-neon (hene) laser fixture.The testing conducted confirmed the aim beam to be was present at the output window, as intended.There were no signs of a fiber body break along its length.The connector cone, segments, and tabs appear in good condition and secured.The control knob is attached and aligned with fiber and can rotate the fiber.Based on analysis results there were no fiber damages observed that could have caused and contributed to the reported event; therefore, it cannot be confirmed.A conclusion code of no problem detected was assigned to this investigation.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.

Brand Name
GREENLIGHT HPS EA FIBER OPTIC
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11164726
Report Number2937094-2021-00009
Device Sequence Number11664561
Product Code GEX
UDI-Device Identifier00878953005522
UDI-Public00878953005522
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model Number0010-2092
Device Catalogue Number0010-2092
Device Lot Number0025134926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1